# SDR FDEA201206292401

- Difficulty date: June 29, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD AFT HINGE BRACKET PIVOT OTBD LUG BORE FOUND SCRATCHES.  REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-52-03 REVISION   73.  EXISTING HOLE DIAMETER 1.2865", REWORKED HOLE DIAMETER 1.313", MAXIMUM LIMIT   DIAMETER 1.220".  REPAIR ACCOMPLISHED AS PER EA 1-5750-162344 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
